# SDR RAIA00606019

- Difficulty date: June 12, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 13,555 hours, 12,424 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: 611202
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 5526 - PIT - HYDRAULIC SYSTEM NR 1 FAILURE EN ROUTE FROM DCA TO STL.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE HYDRAULIC PUMP AND PRESSURE LINES FROM PUMP.
